MathSciNet Relay Station
MathSciNet bibliographic data
MR2462696 35J60 (35B38 47J30)
Miyagaki, O. H.; Souto, M. A. S. Superlinear problems without Ambrosetti and Rabinowitz growth condition. J. Differential Equations 245 (2008), no. 12, 3628–3638.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement